# SDR CALA2018110502289

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410202
- Condition: Gouged
- Location: Frames 51-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FUSELAGE AT FR51-FR52, BETWEEN STR37R AND STR38R HAS A 0.40" GOUGE (A3NB-53-4-6229) PER HAECO LCQ NR 9296167. GENERATE D BY V923923. CUTOUT DAMAGED AREA AT FR50 STR38R TO STR 39R PER SRM53-00-11-30 0-013 PARA 2(A)(1)(C)&(D). FABRICATED & INSTALLED DOUBLER & FILL WE PER SAME SRM 2(A)(1)(G)-(K). TREATED, PRIMED & TOPCOATED. SRI 53-00-11-205-035 FOR SKIN THICKNESS 4MM REQUIRES INSP THRESHOLD FROM TIME OF REPAIR OF FC 19,400, FH 38,800 & STRUCTURAL MOD POI NT AFTER REPAIR OF FC 29,100, FH 58,200 & SUBSEQUENT INSPECTION & NTM 51-10-16. INTERVALS OF FC 3,700, FH 7,400, USING INSP METHODS NTM 51-10-15 OK TO DIP PER SRM. REQUIRES INSP THRESHOLD FROM TIME OF REPAIR OF 19400FC, 38800FH,  & STRUCTURAL MOD POINT AFTER REPAIR OF 29100FH, 58200FH   & SUBSEQUENT INSPECTION INTERVALS OF 3700FC, 7400FR
